MathSciNet Relay Station
MathSciNet bibliographic data
MR2336780 (2008g:60012) 60B12 (60F25)
Matsak, Ī. K. The law of the iterated logarithm in Banach lattices and some applications. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 68--80; translation in Theory Probab. Math. Statist. No. 74 (2007), 77–91
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement